# SDR ASOA05049

- Difficulty date: January 20, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 4,697 hours
- Engine: Ge CF348C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS115060120
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, AT APPROXIMATELY 300 FT CREW RECEIVED A MASTER CAUTION SINGLE CHIME.  EICAS SHOWED HYDRAULIC 2 LOW PRESSURE.  PARKING BRAKE-BRAKE PRESSURE.  RT THRUST REVERSER INOP, ALONG WITH FLIGHT SPOILER DEPLOY ADVISORY MESSAGES.  HYDRAULIC SYNOPTIC PAGE SHOWED 35 PERCENT QUANTITY AND SYSTEM PRESSURE SHOWED ZERO WITH BOTH PUMPS OPERATING.  FLIGHT CONTROL PAGE SHOWED IB FLIGHT SPOILERS TO BE SLIGHTLY DEPLOYED WITH NO DEGRADATION OF AC CONTROLLABILITY.  DUE TO INSUFFICIENT FUEL CREW DECLARED AN EMERGENCY AND DIVERTED, LANDING SAFELY.  MAINTENANCE PERFORMED TEMPORARY REPAIR BY REMOVING AND REPLACING THE NR 2 ELECTRIC HYDRAULIC PUMP LINE IAW REO.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
